| Model Number |
1517-10-610 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent an unknown surgery.The surgery was completed successfully without any surgical delay.It seemed that spin out occurred.Manual reduction was performed, and it was completed successfully.The patient was placed in a cast in the extended position, and the surgeon will follow up the patient.Doi: (b)(6) 2022.Dor: (b)(6) 2022; unknown knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Mrn 1818910-2022-11972 is being retracted since it was found to be a duplicate of mrn 1818910-2022-14475.Mrn 1818910-2022-14475 will be kept for investigation purposes.Any further reports of additional information will now be captured within the mrn report 1818910-2022-14475.